Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a type of algebraic differential manifold


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 48 (1940), 542-552
MSC: Primary 36.0X
MathSciNet review: 0003306
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0003306-X
Article copyright: © Copyright 1940 American Mathematical Society